# SDR DALA2015102206336

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUCTURES ON INNER SKIN AT FWD CARGO COMPARTMENT DOOR.  PUCTURES ON INNER SKIN AT FWD CARGO COMPARTMENT DOOR BARRIER, C1, WERE REPAIRED IAW SRA 094625-14MA, REV.
